On a Simple Construction of a Bivariate Probability Function With a Common Marginal
Djilali Ait Aoudia and
Éric Marchand
The American Statistician, 2014, vol. 68, issue 3, 170-173
Abstract:
We introduce a family of bivariate discrete distributions whose members are generated by a decreasing mass function p , and with margins given by p . Several properties and examples are obtained, including a family of seemingly novel bivariate Poisson distributions.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://hdl.handle.net/10.1080/00031305.2014.904250 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:amstat:v:68:y:2014:i:3:p:170-173
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/UTAS20
DOI: 10.1080/00031305.2014.904250
Access Statistics for this article
The American Statistician is currently edited by Eric Sampson
More articles in The American Statistician from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().